# SDR USAA960534

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 710-727
- Part time: 37,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .5 INCH DIAMETERCORRODED AREA PLUS 4 KEEL BEAM RBL 6.4 FS 727 TO FS 710.  SPOT FACED HOLESINSTALLED, INSTALLED REPAIR STRAP.  REPAIRED PER EA 41303.  (M)
